Journal of the Mathematical Society of Japan

Bounded topological orbit equivalence and C* -algebras

Mike BOYLE and Jun TOMIYAMA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 50, Number 2 (1998), 317-329.

Dates
First available in Project Euclid: 30 October 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1225376610

Digital Object Identifier
doi:10.2969/jmsj/05020317

Mathematical Reviews number (MathSciNet)
MR1613140

Zentralblatt MATH identifier
0940.37004

Subjects
Primary: 46L55: Noncommutative dynamical systems [See also 28Dxx, 37Kxx, 37Lxx, 54H20]
Secondary: 54H20: Topological dynamics [See also 28Dxx, 37Bxx] 58Fxx

Citation

BOYLE, Mike; TOMIYAMA, Jun. Bounded topological orbit equivalence and $C^{*}$ -algebras. J. Math. Soc. Japan 50 (1998), no. 2, 317--329. doi:10.2969/jmsj/05020317. https://projecteuclid.org/euclid.jmsj/1225376610


Export citation